# SDR N3XR 10_7_21_02

- Difficulty date: October 6, 2021
- Submitted: October 7, 2021
- Operation: General aviation
- Filed by: Embry-Riddle Aeronautical University Inc, repair station N3XR816N
- Aircraft: N309ER
- Make and model: Diamon DA 42 NG
- Aircraft serial: 42N211
- Aircraft time: 3,084 hours
- System (JASC): 6122 · Propeller Governor
- Part: Governor
- Part number: P87716
- Part serial: 12G163HG
- Condition: Inoperative
- Location: Zone 500
- Part time: 586 hours
- Stage of operation: TO
- How discovered: U
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ON TAKE-OFF RPM REMAINED AT 2400 AND ONLY CAME DOWN WHEN POWER WAS SET TO 30%. THE GOVERNOR WAS CHANGED...THIS OPERATOR HAS HAD REPEATED SIMILAR EVENTS
